Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 196, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2018, 6:26 PM EDT for Clark County, Kentucky. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2018, 6:26 PM EDT (22:26 UTC)
- Expired
- Jul 5, 2018, 7:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clark County, KY
The radar
The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:27 PM EDT | TSTM WND DMG | 1 Ene Winchester, KY | TREES DOWN REPORTED AT 37 STERLING ST CLARK COUNTY KY. TIME ESTIMATED BASED ON RADAR. |
| Jul 5, 6:30 PM EDT | TSTM WND DMG | 5 Ne Ruckerville, KY | TREES DOWN REPORTED AT L E JUNCTION RD AND SCHOLLSVILLE RD CLARK COUNTY, KY. |
| Jul 5, 6:44 PM EDT | TSTM WND DMG | 5 Ne Trapp, KY | RELAYED TWITTER REPORT FROM POWELL COUNTY 911 DISPATCH OF TREES DOWN ALONG MOUNTAIN PKWY ON THE CLARK COUNTY SIDE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1880 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196
WUUS53 KLMK 052226
SVRLMK
KYC049-052300-
/O.NEW.KLMK.SV.W.0196.180705T2226Z-180705T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
626 PM EDT THU JUL 5 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Clark County in central Kentucky...
* Until 700 PM EDT
* At 626 PM EDT, a severe thunderstorm was located near Klondike,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Winchester, Goffs Corner, Pretty Run, Rightangle, Vianna, Lyndale,
Mina, Agawam, Ruckerville and Hunt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
3783 8400 3783 8402 3784 8402 3783 8404
3785 8406 3782 8407 3785 8408 3786 8409
3785 8411 3787 8413 3787 8414 3797 8422
3809 8417 3811 8408 3793 8397
TIME...MOT...LOC 2226Z 309DEG 21KT 3798 8407
HAIL...<.75IN
WIND...60MPH
$$
JDG1 follow-up statement
944
WWUS53 KLMK 052259
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
659 PM EDT THU JUL 5 2018
KYC049-052309-
/O.EXP.KLMK.SV.W.0196.000000T0000Z-180705T2300Z/
Clark KY-
659 PM EDT THU JUL 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY WILL EXPIRE AT
700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
3783 8400 3783 8402 3784 8402 3783 8404
3785 8406 3782 8407 3785 8408 3786 8409
3785 8411 3787 8413 3787 8414 3797 8422
3809 8417 3811 8408 3793 8397
TIME...MOT...LOC 2259Z 309DEG 21KT 3786 8389
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:14 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 5, 3:14 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Thu Jul 5 2018
.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu Jul 5 2018
...Relief in Sight...
While it is difficult to call anything a "cold" front that only
cools the air into the 80s, after several days of highs in the 90s
with Heat Indices in the triple digits, we'll go with that. The
most important feature of the change in airmass following the
front that will pass through the area over the next 24 hours will
be the reduction in humidity. Dew points, which have reached 80
at multiple KY Mesonet sites today, will fall into the 60s by this
time tomorrow over all but the southern two tiers of Kentucky
counties, and keep on dropping after that.
Between now and the frontal passage, however, we'll endure
continued oppressive heat and humidity. The current heat advisory
remains in place until 01Z, and lows overnight will again remain
above 70. Isolated thunderstorms will provide a little relief to a
few locations, but storms moving south through central Indiana
this afternoon are not expected to maintain their strength as they
move into the center of the upper level high pressure ridge
stretching east to west across the Ohio Valley.
Behind the cold front, temperatures will range from the low 80s
along the Ohio River to the upper 80s near the Tennessee border.
With dew points dropping into the 60s, that will result in Heat
Indices in the mid 80s to lower 90s. After the past two days, that
really WILL feel "cold" - at least relatively speaking.
&&
.Long Term...(Friday night through Thursday)
Issued at 250 PM EDT Thu Jul 5 2018
...Welcome Break in Heat and Humidity Saturday, then Back to Typical
Summer Weather Next Week...
Friday Night Thru Sunday...
The cold front will push south into TN Friday night, ushering in
welcome cooler temperatures and lower surface dewpoints/humidity.
Pleasant weather will continue on Saturday with afternoon highs in
the 80s and dewpoints in the mid 50s to lower 60s over the northern
half of the forecast area, and 60s in downstate KY. Lows Friday
night will be refreshingly cooler in the upper 50s to mid 60s, and
in the 60s Saturday night, or near or even a few degrees below
normal. However, the respite will be short-lived as humidity values
begin to build again Sunday afternoon across central and west-
central KY. Cannot rule out an isolated thunderstorm Sunday
afternoon or evening over the southwest part of central KY.
Next Week...
The persistent mid-level ridge, centered over the central Rockies
this weekend will extend back eastward across the nation's
midsection and Ohio Valley next week. This will mean a return to
typical summer conditions, although not quite as hot as the last
couple days. Surface dewpoints generally should be in the upper 60s
and lower 70s with some spot mid 70s possible at times. Afternoon
high temperatures will reach the upper 80s and lower 90s, with the
hottest air likely remaining over states to our north and west.
With increased low-level moisture, diurnal destabilization is
expected each day. However, with ridging aloft, forcing will be
unorganized and dictated by any local/mesoscale convergence zones.
Thus, isolated thunderstorms will again be possible at times during
the heat of the day next week, but with many areas remaining dry.
Models suggest that a shortwave crossing the northeastern U.S. late
next week or next weekend could result in a better chance for
convection over parts of the Ohio Valley within northwest flow
aloft, but that's at least a week out and tenuous at this time.
&&
.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Thu Jul 5 2018
Hot, humid air remains in place over the region, providing all the
moisture and instability needed for thunderstorms to develop, but
with a large ridge of high pressure centered on the Ohio Valley,
convection is essentially being squashed, with the exception of a
few cells INVOF CVG. Farther north, strong thunderstorms across
central Indiana were tracking southward well ahead of a cold front
set to bring drier air to all the TAF sites tomorrow. These storms
are expected to weaken and dissipate as they move south into the
ridge, as per all of the short term mesoscale guidance. For now
there is no reason to doubt this, but will keep a close eye on these
storms if they hold together. Based on current movement, this would
place thunder INVOF SDF by 22Z.
With no significant upper dynamics to serve as a focus until the
cold front moves through after sunrise, only isolated thunder is
expected for much of this valid period. With a morning FROPA,
convection should be limited.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
KYZ023>034-038-045-053-061>063-070>074.
&&
Short Term...JBS
Long Term....TWF
Aviation.....JBSHazardous weather outlook, Jul 5, 3:45 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Thu Jul 5 2018 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 061945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-Butler-Edmonson- Hart-Logan-Warren-Simpson-Allen-Barren- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, and Glasgow 345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/ ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Heat index values of 105 to 110 are expected through early this evening and a Heat Advisory remains in effect until 9 pm EDT or 8 pm CDT. Isolated to scattered thunderstorms also are expected tonight within a hot humid air mass ahead of a cold front. A few strong storms may produce brief gusty winds, heavy rainfall, and cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A thunderstorm chance will linger Friday morning across central Kentucky as the cold front moves through. Isolated thunderstorms are again possible by next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-061945- Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas- Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green- Taylor-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Heat index values of 100 to 105 are expected through early this evening. Isolated to scattered thunderstorms also are expected tonight within a hot humid air mass ahead of a cold front. A few strong storms may produce brief gusty winds, heavy rainfall, and cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A thunderstorm chance will linger Friday morning across central Kentucky as the cold front moves through. Isolated thunderstorms are again possible by next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JBS/TWF
In the hours before
Local storm report, Jul 5, 6:06 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT THU JUL 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 1 NNE NAZARETH 37.85N 85.46W
07/05/2018 NELSON KY PUBLIC
TREE DOWN AT PLUM RUN RD AND 31 E IN
BARDSTOWN, KY.
&&
JMBSpecial weather statement, Jul 5, 6:13 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
613 PM EDT THU JUL 5 2018
KYZ027-053-062>064-052245-
Hart-Grayson-Edmonson-Larue-Green-
613 PM EDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LARUE...
NORTHWESTERN GREEN...NORTHERN HART...SOUTHEASTERN GRAYSON AND
NORTHEASTERN EDMONSON COUNTIES...
At 613 PM EDT/513 PM CDT/, a strong thunderstorm was located near
Munfordville, moving south at 5 mph.
Winds between 40 to 50 mph are possible with this storm.
Locations impacted include...
Munfordville, Upton, Bonnieville, Rock Creek, Cub Run, Lobb, Broad
Ford, Peonia, Priceville and Millerstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3745 8626 3746 8607 3745 8606 3744 8589
3747 8589 3749 8559 3729 8563 3729 8623
TIME...MOT...LOC 2213Z 343DEG 6KT 3737 8593
SCHOETTMERSpecial weather statement, Jul 5, 6:19 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
619 PM EDT THU JUL 5 2018
KYZ049-052245-
Clark-
619 PM EDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARK COUNTY...
At 619 PM EDT, a strong thunderstorm was located near Winchester,
moving southeast at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Winchester, Constant Station, Vianna, Renick, Lyndale, Jackson Ferry,
Mina, Judianne Estates, Hunt and Flanagan.
LAT...LON 3783 8403 3784 8405 3785 8406 3784 8406
3784 8408 3785 8408 3786 8409 3785 8411
3787 8413 3786 8416 3788 8418 3787 8420
3789 8423 3789 8426 3790 8427 3808 8423
3811 8408 3799 8400
TIME...MOT...LOC 2219Z 293DEG 18KT 3801 8410
JDGLocal storm report, Jul 5, 6:23 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT THU JUL 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 1 NE MILLERSBURG 38.32N 84.13W
07/05/2018 NICHOLAS KY 911 CALL CENTER
POWER LINES AND TREES DOWN AT CARPENTER PIKE
AND US 68. TREES ALSO DOWN ALONG COUNTY
ROADS IN WESTERN HALF OF THE COUNTY.
&&
JMBSpecial weather statement, Jul 5, 6:24 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
624 PM EDT THU JUL 5 2018
KYZ030-052300-
Jefferson-
624 PM EDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON COUNTY...
At 623 PM EDT, a strong thunderstorm was located over Green Spring,
moving southeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Louisville, Jeffersontown, St. Matthews, Lyndon, Middletown, Douglass
Hills, Prospect, Hurstbourne, Graymoor-Devondale and Windy Hills.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings.
LAT...LON 3817 8547 3813 8561 3830 8568 3833 8565
3836 8564 3837 8562
TIME...MOT...LOC 2223Z 323DEG 24KT 3833 8564
JDGSpecial weather statement, Jul 5, 6:24 PM EDT, 2 minutes before
Special Weather Statement National Weather Service Louisville KY 624 PM EDT THU JUL 5 2018 KYZ066-052300- Casey- 624 PM EDT THU JUL 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY COUNTY... At 624 PM EDT, a strong thunderstorm was located over Liberty, moving south at 5 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Liberty, Evans Ford, Lawhorn Hill, Rheber, Pricetown, Gilpin, Rubert Ford, Lanhamtown, Cantown and Phil. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3735 8506 3738 8490 3724 8479 3718 8500 TIME...MOT...LOC 2224Z 343DEG 5KT 3728 8495 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:30 PM EDT | Special Weather Statement | LMK | Adair | 30 min |
| Jul 5, 2:48 PM EDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 5, 3:00 PM EDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 5, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 36 min |
| Jul 5, 3:20 PM EDT | Special Weather Statement | LMK | Woodford | 25 min |
| Jul 5, 3:31 PM EDT | Special Weather Statement | LMK | Barren | 29 min |
| Jul 5, 3:34 PM EDT | Special Weather Statement | LMK | Warren | 26 min |
| Jul 5, 3:37 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 23 min |
| Jul 5, 3:54 PM EDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | LMK | Metcalfe | 28 min |
| Jul 5, 4:08 PM EDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 52 min |
| Jul 5, 4:24 PM EDT | Special Weather Statement | LMK | Barren | 36 min |
| Jul 5, 4:28 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jul 5, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 45 min |
| Jul 5, 5:16 PM EDT | Special Weather Statement | LMK | Fayette | 29 min |
| Jul 5, 5:18 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Jul 5, 5:28 PM EDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jul 5, 5:32 PM EDT | Special Weather Statement | LMK | Nicholas | 43 min |
| Jul 5, 5:40 PM EDT | Special Weather Statement | LMK | Hart | 35 min |
| Jul 5, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Hart | 31 min |
| Jul 5, 5:48 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 5, 5:50 PM EDT | Special Weather Statement | LMK | Nelson | 25 min |
| Jul 5, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 14 min |
| Jul 5, 6:13 PM EDT | Special Weather Statement | LMK | Hart | 32 min |
| Jul 5, 6:16 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 14 min |
| Jul 5, 6:19 PM EDT | Special Weather Statement | LMK | Clark | 26 min |
| Jul 5, 6:22 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 23 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | LMK | Casey | 36 min |
| Jul 5, 6:31 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jul 5, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Jul 5, 6:37 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 23 min |
| Jul 5, 6:40 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson | 35 min |
| Jul 5, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 32 min |
| Jul 5, 7:08 PM EDT | Special Weather Statement | LMK | Taylor | 37 min |
| Jul 5, 7:12 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 33 min |
| Jul 5, 7:18 PM EDT | Areal Flood Advisory | LMK | Casey | 117 min |
| Jul 5, 7:22 PM EDT | Special Weather Statement | LMK | Madison | 23 min |
| Jul 5, 7:33 PM EDT | Special Weather Statement | LMK | Ohio | 42 min |
| Jul 5, 7:38 PM EDT | Special Weather Statement | LMK | Adair | 37 min |
| Jul 5, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.